Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Flixopnase steroid puffy face

Premium Questions

Dr. Praveen Tayal MD

i VISITED AN URGENT CARE DOCTOR YESTERDAY FOR A VERY SWOLLEN AND PUFFY RED EYE, AND EYELID HE TOLD ME i WAS HAVING AN ALLERGIC REACTION TO SOMETHING BUT I HAVE NOT CHANGE ANYTHING I USE ON MY FACE ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Som Biswas MD

the steroids in 3 lumbar and 1 cervical epidural injections I had over course of 2 months..it has been 3 weeks since my last injection. I have a very puffy/swollen face, ( moon face) a very... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Kakkar S. MD

hello doctor I am suffering from rednesss and swelling on meatus. I am facing this problem 3rd time ... time i am facing the same problem again. It reoccured 3 days ago. Today i visited to same urologist ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

Hi doctor, i used HHSONE on my face after doctors advice. but after stopping now my face s turned dark and too many acne eruptions is emerged. its really painful with pus and blood. pls advice what ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Ronald Schubert MD

Good Afternoon, My name is XXXXXXX I have used Tenovate G, Dipsalic and Pama Malam (mixute of all 3) and have applied to my face probably 8 years ago. At the time I had facial reaction and contacted local ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)

Public Forum Discussions

Dr. Gaurav Prajapati MD

I am currently on oral stroids for a cosmetic burn on my face. while taking the steroids I have had burning in my arms,chest, and face. I notified my doctor of this but their not too concerned, I... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)
Dr. Johny Chacko MD

I hav got a large patch of pimples al over ma face.i used a ointment named topcort ...?is it effective against the steroidal infection?? ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Rajiv K Khandelwal MD

My nine year old daughter has recently in the past year gained a lot of weight. Her face is looking quite puffy and she still bed wets. She was taking singulair since she was about 6 and once I found out ... View answer

Answered by : Dr. Rajiv K Khandelwal ( Pediatrician)
Dr.  Ihsan MD

I had a mini face lift January 31. Ps pulled neck too tight. A revision was done he added a stich ... neck starts burning. My ps suggested steroid injectin behind ears and under chin to help reduce ... View answer

Answered by : Dr. Ihsan ( Cosmetic & Plastic Surgeon)
Dr. Mohamed Nisban MD

evident on face. ve applied candiderm cream, its reducing but fear of steroids any effect. ...My babies(twins) have some rush on the faces and on the hip where pamper linner passes not much ... View answer

Answered by : Dr. Mohamed Nisban ( General & Family Physician)

Mobile Questions and Answers

Dr. Vaddadi Suresh MD

steroids cure allergy due to drugs.

Dr. Rovena Murati MD

Hello! Butalin is a bronchodilator given in the form of tablet or syrup . It is not a steroid. It is used to treat respiratory conditions by dilating airways. Take care